# SDR 2002F00396

- Difficulty date: February 19, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Switch
- Part number: 3TL3212A
- Condition: Inoperative
- Location: Cockpit
- Part time: 12,196 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON SHUTDOWN OF NR 2 ENGINE, EXCESSIVE SMOKE COMING OUT OF INLET AND EXHAUST AREAS.  MAINTENANCE FOUND FUEL CONTROL SWITCH FAILED INTERNALLY.  SWITCH WAS KEEPING POWER ON THE 'VALVE OPEN' CONTACTS AT ALL TIMES CAUSING ENGINE VALVE TO CYCLE OPEN AND CLOSE.  (M)
